Pacific Journal of Mathematics

On the homomorphisms of an algebra onto Frobenius algebras.

W. E. Deskins

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 501-511.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044379

Mathematical Reviews number (MathSciNet)
MR0074404

Zentralblatt MATH identifier
0067.26502

Subjects
Primary: 09.3X

Citation

Deskins, W. E. On the homomorphisms of an algebra onto Frobenius algebras. Pacific J. Math. 5 (1955), no. 4, 501--511. https://projecteuclid.org/euclid.pjm/1103044379


Export citation

References

  • [1] R. Brauer, On hyperkomplexarthmetic and a theorem of Speiser, A Speiser Festschrift, Zurich, 1945.
  • [2] R. Brauer, and C. Nesbitt, On the regular representationsof algebras, Proc. Nat. Acad. Sci., 23 (1937), 236-240.
  • [3] G. Frobenius, Theorie der hyperkomplexen Groessen, S.-B. Preuss. Akad. Wiss., Berlin (1903), 504-537.
  • [4] M. Hall, The positionof the radical in an algebra, Trans. Amer. Math. Soc, 48 (1940), 391-404.
  • [5] M. Ikeda, and T. Nakayama, Supplementaryremarks on Frobeniuseanalgebras, Osaka Math. J., 2 (1950), 7- 12.
  • [6] C.C, MacDuffee, Modules and ideals in a Frobenius algebra, Monatsh. Math. Phys., 48 (1939), 292-313.
  • [7] C.C, On the independence of the first and second matrices of an algebra, Bull. Amer. Math. Soc, 35 (1929), 344-349.
  • [8] C.C, The theory of Matrices, Chelsea, New York, 1946.
  • [9] T. Nakayama, On Frobeniusean algebras, I, Ann. Math., 40 (1939), 611-633.
  • [10] T. Nakayama, On Frobeniusean algebras, II, Ann. Math., 42 (1941), 1-21.
  • [11] T. Nakayama, On Frobeniusean algebras, III, Jap. J. Math., 18 (1942),
  • [12] T. Nakayama, Orthogonality relations for Frobenius and quasi-Frobeniusalgebras, Proc. Amer. Math. Soc, 3 (1952), 183-195.
  • [13] C. Nesbitt, On the regular representationsof algebras, Ann. Math, 39 (1938), 634-658.
  • [14] M. Osima, Some studies on Frobenius algebras, Jap. J. Math., 21 (1951), 179-190.
  • [15] G. Simura, On a certain ideal of the center of a Frobeniusean algebra, Sci. Papers Coll. Gen. Ed. Univ. Tokyo, 2 (1952), 117-124.